MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR

SALUDA MEDICAL PTY LTD EVOKE ACTIVE ANCHOR KIT (US); SCS ANCHOR
Model Number 102996
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Saluda representatives were notified of inadequate pain relief and lead migration for a patient implanted with an evoke spinal cord stimulation (scs) system.An explant was reported to be completed to resolve the reported event.Saluda representatives were initially notified of this event through a 3rd party and no further information has been received.The explant date was not confirmed and the exact date of explant unknown.(b)(6) 2025 is selected as an approximate event date.
 
Additional Manufacturer Narrative
The evoke active anchor was not returned for analysis.It was confirmed that lead migration was identified through imaging; no imaging was provided for review.The root cause of the reported event is unable to be definitively determined.The evoke scs system surgical guide states, ¿the risks associated with the implantation and use of a spinal cord stimulation system include lead migration, which may result in undesirable stimulation changes, and the patient may require surgery (including revision, explant, and replacement) as a result.¿.

Brand Name
EVOKE ACTIVE ANCHOR KIT (US)
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key22936357
Report Number3021836309-2025-00245
Device Sequence Number9878622
Product Code LGW
UDI-Device Identifier09352307001718
UDI-Public09352307001718
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model Number102996
Device Catalogue Number3043
Device Lot Number9016910305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown